# SDR HEEA0015892

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 7655009005108
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GENERATOR DROPS OFF LINE WHEN AIR CONDITIONER IS TURNED ON.
